# SDR SIMA20130607005

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,522 hours, 18,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK, FOUND CROSSBEAM AT FS280.00 IS CORRODED AND HAS A 1" CRACK. THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED CROSSBEAM AT FS280.00 IAW SRM 51-42-21, 51-42-06 AND 51-42-13. LEVEL OF CORROSION NOT SPECIFIED THE ACFT WAS RETURNED TO SERVICE.
